# SDR COEA2016071945811

- Difficulty date: July 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172101220
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR.  EXTERNAL FUSELAGE SKIN HAS A LIGHTNING STRIKE BETWEEN FRAMES 3/4, STRINGERS 14R & 15R.  REPAIRED PER SRM 51-21-17.
